Positive Curves in Polarized Manifolds.
Manuscripta mathematica, Tome 92 (1997) no. 3, pp. 369-388
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
polarized variety, Seshadri constant, hypersurfaces, ampleness, bigness, ample curve, big curve
@article{MM2_1997__92_3_156271,
author = {L. Badescu and M.C. Beltrametti},
title = {Positive {Curves} in {Polarized} {Manifolds.}},
journal = {Manuscripta mathematica},
pages = {369--388},
year = {1997},
volume = {92},
number = {3},
zbl = {0899.14009},
url = {http://geodesic.mathdoc.fr/item/MM2_1997__92_3_156271/}
}
L. Badescu; M.C. Beltrametti. Positive Curves in Polarized Manifolds.. Manuscripta mathematica, Tome 92 (1997) no. 3, pp. 369-388. http://geodesic.mathdoc.fr/item/MM2_1997__92_3_156271/